# SDR IXXA20161117130

- Difficulty date: October 26, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1208-1339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1208-1339 RBL 33 SEAT TRACK CORRODED IN SEVERAL SPOTS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02.
